# SDR AALA201906219007

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 24,964 hours, 10,145 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: C17001BA01
- Condition: Unreliable
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED,  PILOT REPORTS DURING DEPARTURE HAD SEVERAL IAS DISAGREE MESSAGES FAULT. F/OS AIRSPEED AGREED CLOSER TO STBY AIRSPEED. STABILIZED BY CRUISE WITH NO FURTHER OCCURRENCE. MAINTENANCE ACCOMPLISHED FIM 31-62-00-810-876, ALL LEAK AND COMPARISON CHECKS ON ALL SYSTEMS NORMAL AT HIGH LEVEL, NO DISCREPANCIES NOTED INSPECTED PROBES NO BLOCKAGE NOTED. REPLACED NR 1 PITOT ADM, LEAK AND OPS CHECK NORMAL IAW AMM 34-21-04, ALL REQUIRED TESTS OK.
